Variable neighborhood search for the Vertex Separation Problem

TitleVariable neighborhood search for the Vertex Separation Problem
Publication TypeJournal Article
Year of Publication2012
AuthorsDuarte, A., L. F. Escudero, R. Martí, N. Mladenovic, J. J. Pantrigo, and J. Sánchez-Oro
JournalComput. Oper. Res.
Volume39
Pagination3247–3255
ISSN0305-0548
KeywordsCombinatorial optimization, Layout problems, Metaheuristics, Variable neigborhood search
URLhttp://dx.doi.org/10.1016/j.cor.2012.04.017
DOI10.1016/j.cor.2012.04.017
Full text: